Alert archive / Alabama / Tornado Warnings in 2007
Tornado Warning 100, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 11, 2007, 3:40 PM CDT for Autauga County, Dallas County, Alabama. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 3:40 PM CDT (20:40 UTC)
- Expired
- Apr 11, 2007, 4:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Autauga County, AL, Dallas County, AL
The radar
The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 3:45 PM CDT | HAIL 1.75 | 5 N Selma, AL | GOLF BALL SIZE HAIL WAS REPORTED NORTH OF SELMA. THE LARGE HAIL FELL FROM SUMMERFIELD AND VALLEY GRANDE NORTHWARD TO VALLEY CREEK AND GRIST STATE PARK. |
| Apr 11, 3:55 PM CDT | HAIL 1 | Jones, AL | |
| Apr 11, 4:16 PM CDT | HAIL 1 | Pine Level, AL | |
| Apr 11, 4:16 PM CDT | HAIL 1.75 | Jones, AL | GOLF BALL SIZED HAIL FELL ACROSS WESTERN AUTAUGA COUNTY IN AND NEAR THE JONES COMMUNITY. |
| Apr 11, 4:16 PM CDT | HAIL 1.75 | Jones, AL | |
| Apr 11, 4:39 PM CDT | HAIL 1 | Pine Level, AL | QUARTER SIZED HAIL WAS REPORTED IN THE PINE LEVEL COMMUNITY. |
| Apr 11, 4:39 PM CDT | HAIL 1 | Pine Level, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:42 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 112040
TORBMX
ALC001-047-112130-
/O.NEW.KBMX.TO.W.0100.070411T2040Z-070411T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 430 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
NORTHWEST OF VALLEY GRANDE... 10 MILES NORTH OF SELMA...MOVING EAST
AT 45 MPH.
* THE TORNADO WILL BE NEAR...
VALLEY GRANDE BY 345 PM CDT...
MULBERRY CREEK JONES AND 6 MILES SOUTH OF PLANTERSVILLE BY 350 PM
CDT...
DAWSON MILL BY 400 PM CDT...
VIDE JUNCTION AND BILLINGSLEY BY 405 PM CDT...
NEW PROSPECT BY 420 PM CDT...
MOUNTAIN CREEK BY 425 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3246 8714 3248 8714 3249 8711 3257 8707
3260 8703 3266 8703 3266 8672 3271 8671
3270 8642 3252 8642
$$4 follow-up statements
000
WWUS54 KBMX 112048
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT WED APR 11 2007
ALC001-047-112130-
/O.CON.KBMX.TO.W.0100.000000T0000Z-070411T2130Z/
DALLAS AL-AUTAUGA AL-
348 PM CDT WED APR 11 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
AUTAUGA AND NORTHEASTERN DALLAS COUNTIES...
AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VALLEY GRANDE...OR
ABOUT 9 MILES NORTH OF SELMA...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
MULBERRY CREEK JONES AND 7 MILES SOUTH OF PLANTERSVILLE BY 355 PM
CDT...
DAWSON MILL BY 405 PM CDT...
7 MILES SOUTH OF BILLINGSLEY BY 410 PM CDT...
VIDE JUNCTION BY 415 PM CDT...
7 MILES SOUTH OF NEW PROSPECT BY 425 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3246 8714 3248 8714 3249 8711 3257 8707
3260 8703 3266 8703 3266 8672 3271 8671
3270 8642 3252 8642
$$
STEFKOVICH000
WWUS54 KBMX 112100
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT WED APR 11 2007
ALC001-047-112130-
/O.CON.KBMX.TO.W.0100.000000T0000Z-070411T2130Z/
DALLAS AL-AUTAUGA AL-
400 PM CDT WED APR 11 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
AUTAUGA AND NORTHEASTERN DALLAS COUNTIES...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MULBERRY CREEK
JONES...OR ABOUT 11 MILES NORTHEAST OF SELMA...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
DAWSON MILL BY 410 PM CDT...
8 MILES SOUTH OF BILLINGSLEY BY 415 PM CDT...
VIDE JUNCTION BY 420 PM CDT...
8 MILES SOUTH OF NEW PROSPECT BY 430 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3247 8693 3256 8696 3263 8692 3266 8672
3271 8671 3270 8642 3252 8642
$$
STEFKOVICH000
WWUS54 KBMX 112105
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT WED APR 11 2007
ALC047-112114-
/O.CAN.KBMX.TO.W.0100.000000T0000Z-070411T2130Z/
DALLAS AL-
404 PM CDT WED APR 11 2007
...THE TORNADO WARNING FOR DALLAS COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3248 8682 3256 8689 3264 8689 3266 8672
3271 8671 3270 8642 3252 8642
$$
ALC001-112130-
/O.CON.KBMX.TO.W.0100.000000T0000Z-070411T2130Z/
AUTAUGA AL-
404 PM CDT WED APR 11 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
AUTAUGA COUNTY...
AT 403 PM CDT...DOPPLER RADAR INDICATED A TORNADO. IN ADDITION...THE
STORM PRODUCED QUARTER SIZE HAIL NEAR THE TOWN OF JONES AT 355 PM.
THIS TORNADO WAS LOCATED NEAR DAWSON MILL...OR ABOUT 16 MILES
NORTHEAST OF SELMA...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
VIDE JUNCTION AND BILLINGSLEY BY 415 PM CDT...
NEW PROSPECT BY 425 PM CDT...
8 MILES SOUTH OF MOUNTAIN CREEK BY 430 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3248 8682 3256 8689 3264 8689 3266 8672
3271 8671 3270 8642 3252 8642
$$
STEFKOVICH000
WWUS54 KBMX 112114
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
414 PM CDT WED APR 11 2007
ALC001-112130-
/O.CON.KBMX.TO.W.0100.000000T0000Z-070411T2130Z/
AUTAUGA AL-
414 PM CDT WED APR 11 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
AUTAUGA COUNTY...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VIDE JUNCTION...OR
ABOUT 17 MILES WEST OF PRATTVILLE...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
BOOTH BY 425 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3248 8682 3257 8682 3264 8681 3266 8672
3266 8644 3246 8641
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:01 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 11, 3:01 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CDT WED APR 11 2007 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. A LINE OF SHOWERS AND THUNDERSTORMS MOVING AHEAD OF A COLD FRONT WILL CONTINUE TO MOVE QUICKLY ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING. THE FRONT WILL CLEAR THE AREA SHORTLY AFTER MIDNIGHT. COOLER TEMPERATURES ARE EXPECTED LATER TONIGHT. ONCE AGAIN...WILL GO SLIGHTLY WARMER THAN MOS. IT HAS NOT BEEN A GOOD WEEK FOR MOS. WILL ALSO TREND WARMER FOR THURSDAY AND FRIDAY. THE NEXT WEATHER SYSTEM IS SCHEDULE TO IMPACT CENTRAL ALABAMA LATE FRIDAY NIGHT INTO SATURDAY. MODELS ARE NOW SHOWING A VERY IMPRESSIVE SYSTEM. GOOD UPPER LEVEL DYNAMICS...STRONG LOW LEVEL JET...AND GOOD SURFACE BASED INSTABILITY. CONFIDENCE IS INCREASING. MODELS SHOULD BEGIN TO STICK TO ONE SOLUTION AS WE GET CLOSER AND CLOSER. THURSDAYS MODEL RUNS SHOULD PROVIDE US WITH A BETTER IDEA OF WHAT TO EXPECT. COOLER TEMPERATURES RETURN ON SUNDAY AS HIGH PRESSURE SETS IN. 10/ARM .LONG TERM...SUNDAY THROUGH THURSDAY. DRY CONDITIONS WILL PREVAIL THROUGH MID WEEK. LONG RANGE MODELS SHOW INDICATE THAT ANOTHER SYSTEM WILL APPROACH THE AREA LATE WEDNESDAY INTO THURSDAY. TOO EARLY TO TELL WHAT THIS SYSTEM WILL BRING. 10/ARM && .AVIATION...18Z TAF DISCUSSION. MVFR OR IFR CEILINGS AT ALL SITES CONTINUE WITH SHOWERS AND THUNDERSTORMS DEVELOPING TO THE WEST ACROSS CENTRAL AND EASTERN MISSISSIPPI. IN ADDITION TO PROLONGED IFR CONDITIONS TODAY...MAY SEE SEVERAL HOURS OF REDUCED VISIBILITY DUE TO THUNDERSTORMS...ESPECIALLY TCL...BHM...EET AND ANB. AT THE MOMENT IT LOOKS LIKE THE STRONGEST THUNDERSTORMS WILL BE ASSOCIATED WITH A NARROW LINE OF THUNDERSTORMS EXPECTED TO MOVE ACROSS TCL AROUND 21Z...BHM/EET AROUND 22Z ANNISTON BE 23Z...AND MGM/TOI AFTER 00Z. ADDITIONALLY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THIS LINE...BUT WILL BE SCATTERED IN NATURE. WINDS WILL ALSO BE BREEZY OUT OF THE SOUTH...AFFECTING ANY EAST/WEST ORIENTED RUNWAYS. CEILINGS SHOULD FINALLY COME UP TO VFR BEHIND THE STORMS/FRONT BEFORE MIDNIGHT AREA WIDE. 12/SIRMON && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 44 72 43 75 58 / 30 10 10 10 30 ANNISTON 45 72 45 76 59 / 30 10 10 10 30 BIRMINGHAM 46 72 44 76 63 / 20 10 10 10 60 TUSCALOOSA 44 75 47 79 63 / 10 10 10 10 60 CALERA 46 74 44 78 63 / 20 10 10 10 50 AUBURN 50 74 46 79 60 / 30 10 10 0 10 MONTGOMERY 48 77 45 82 61 / 20 10 10 10 20 TROY 48 78 46 82 61 / 20 10 10 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Apr 11, 1:15 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 PM CDT WED APR 11 2007 ALZ011>015-017>050-121830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 PM CDT WED APR 11 2007 ...SLIGHT RISK OF SEVERE WEATHER TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION HAS PLACED ALL OF CENTRAL ALABAMA IN A SLIGHT RISK AREA FOR SEVERE WEATHER. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM AHEAD OF A MORE ORGANIZED LINE OF THUNDERSTORMS AND RAPIDLY SWEEP ACROSS THE AREA. THE MAIN THREAT WITH THESE STORMS WILL BE HAIL UP TO THE SIZE OF QUARTERS AND LOCALLY DAMAGING WINDS. IN GENERAL THESE STORMS WILL BE MOVING INTO A MORE STABLE AIRMASS...THUS A GENERAL WEAKENING TREND IS EXPECTED AS THEY MOVE FROM WEST TO EAST ACROSS THE STATE. ALL CONVECTION SHOULD MOVE INTO GEORGIA BY 03Z. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN LATE FRIDAY NIGHT AND SATURDAY. A SQUALL LINE WILL DEVELOP TO THE WEST ON FRIDAY AND THEN MOVE INTO WESTERN ALABAMA DURING THE OVERNIGHT HOURS FRIDAY NIGHT. THE SQUALL LINE WITH EMBEDDED STRONG TO SEVERE THUNDERSTORMS WILL BE IN EASTERN ALABAMA BY MID-DAY. WITH THIS SQUALL LINE WE ARE ANTICIPATING HEAVY RAIN...DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THIS SYSTEM WILL NEED TO BE CLOSELY MONITORED AS WE APPROACH THE WEEKEND. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY LATER TODAY AND WILL LIKELY BE NECESSARY LATE FRIDAY NIGHT INTO SATURDAY. JD/81
In the hours before
Special weather statement, Apr 11, 1:23 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 123 PM CDT WED APR 11 2007 ALZ011-111900- MARION- 123 PM CDT WED APR 11 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 200 PM CDT... AT 119 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WAS ENTERING INTO WESTERN MARION...MOVING EAST AT 40 MPH. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Local storm report, Apr 11, 2:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL BEAR CREEK 34.26N 87.72W
04/11/2007 E0.75 INCH MARION AL EMERGENCY MNGR
REPORTED BY PUBLIC TO EMA
0200 PM HAIL 6 N WINFIELD 34.02N 87.80W
04/11/2007 E0.75 INCH MARION AL EMERGENCY MNGR
US 78 AND AL 44
&&
SUNGERLocal storm report, Apr 11, 3:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 8 W WARRIOR 33.81N 86.95W
04/11/2007 BLOUNT AL EMERGENCY MNGR
REPORTS FROM SHERRIFS OFFICE TORNADO ON THE GROUND
&&
SUNGERLocal storm report, Apr 11, 3:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 5 E DEMOPOLIS 32.50N 87.75W
04/11/2007 E1.75 INCH MARENGO AL LAW ENFORCEMENT
&&
SUNGERLocal storm report, Apr 11, 3:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL DEMOPOLIS 32.50N 87.83W
04/11/2007 E1.00 INCH MARENGO AL LAW ENFORCEMENT
&&
SUNGERLocal storm report, Apr 11, 3:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL BRENT 32.94N 87.18W
04/11/2007 E1.75 INCH BIBB AL EMERGENCY MNGR
BEHIND COURT HOUSE
&&
SUNGERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:20 AM CDT | Lake Wind Advisory | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 5 more | 13 hr |
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 37 min |
| Apr 11, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 29 min |
| Apr 11, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 31 min |
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 22 min |
| Apr 11, 2:14 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 21 min |
| Apr 11, 2:15 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 45 min |
| Apr 11, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 35 min |
| Apr 11, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 46 min |
| Apr 11, 2:43 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 32 min |
| Apr 11, 2:45 PM CDT | Tornado Warning | BMX | Walker | 30 min |
| Apr 11, 2:49 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 41 min |
| Apr 11, 2:55 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 50 min |
| Apr 11, 3:04 PM CDT | Tornado Warning | BMX | Jefferson | 26 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Tuscaloosa | 25 min |
| Apr 11, 3:26 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 34 min |
| Apr 11, 3:27 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 33 min |
| Apr 11, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 13 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 34 min |
| Apr 11, 3:57 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 33 min |
| Apr 11, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 30 min |
| Apr 11, 4:27 PM CDT | Tornado Warning | BMX | Autauga, Elmore | 48 min |
| Apr 11, 4:30 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 45 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 34 min |
| Apr 11, 4:49 PM CDT | Tornado Warning | BMX | Montgomery | 26 min |
| Apr 11, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 29 min |
| Apr 11, 5:09 PM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 51 min |
| Apr 11, 5:19 PM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 41 min |
| Apr 11, 5:55 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 65 min |
| Apr 11, 5:59 PM CDT | Tornado Warning | BMX | Chambers | 16 min |
Nearby
Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.